# SDR ASAA2013060495031

- Difficulty date: June 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,215 hours, 6,598 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION.  FOUND T495 S1 EGT TEMP PROBE RESISTANCE VALUES OUT OF LIMITS AMM 77-21-01-200-801-F00.  REPLACED T495S1 EGT TEMP PROBE IAW AMM 77-21-01-000, OPS CHECK NORMAL. T49.5 EGT TEMP PROBE READINGS BEFORE/AFTER (S1)180.49/33.40, (S2)133.00/19.11, (S3)129.14/19.15, (S4) 177.56/32.41.
